# SDR CALA2017042801185

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,187 hours, 12,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R FLOOR LEVEL EMERG EXIT LIGHT DISLODGED. RESECURED LIGHT.
